ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Монотонные системы функций многих переменных

Даниелян, Э. А. and Таталян, К. Р. (1993) Монотонные системы функций многих переменных. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 28 (5). pp. 91-97. ISSN 00002-3043

[img]
Preview
PDF
Download (2154Kb) | Preview
    Item Type: Article
    Additional Information: Monotone system of functions many variables.
    Uncontrolled Keywords: Danielian E., Tatalian K.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 30 Oct 2012 10:42
    Last Modified: 30 Oct 2012 10:42
    URI: http://mathematics.asj-oa.am/id/eprint/741

    Actions (login required)

    View Item